# SDR HNAA2023060100182

- Difficulty date: June 1, 2023
- Submitted: June 2, 2023
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 50,672 hours, 48,236 cycles
- System (JASC): 2610 · Detection System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

BAG BAY FIRE EXTINGUISH BUTTON ILLUMINATED IN FLIGHT WITH NO RELATED MESSAGES.  UPON INSPECTION FOUND RED LED FAULT LIGHT DISPLAYED ON AFT CARGO SMOKE DETECTOR. R&R AFT CARGO SMOKE DETECTOR IAW AMM 26-15-01. BAG FIRE EXT BUTTON NO LONGER ILLUMINATED OPS CHECK GOOD OK FOR SERVICE.
